# SDR DALA2023090607303

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,429 hours, 23,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 DURING SCHEDULED L2 DOOR SLIDE CHANGE, FOUND GIRT BAR FASTENER DAMAGED. CORRECTICVE ACTION: REPLACED L2 DOOR SLIDE GIRT BAR, REF W/C 2566-9001-2L. SLIDE BOTTLE PIN STOWED. (4571211)
